# SDR DL76L040027

- Difficulty date: January 11, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 30,396 hours, 4,813 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 321002928
- Part serial: DL1204
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MID CABIN FLIGHT ATTENDANTS NOTICED VIBRATION ON RIGHT SIDE OF AIRCRAFT JUST PRIOR TO TAKEOFF.  ALSO MADRID TOWER REPORTED RUBBER ON RUNWAY.  FOUND NR 3 TIRE TREAD SEPARATED FROM TIRE.  AIR PRESSURE OK.  REMOVED AND REPLACED NR 3 TIRE.  PERFORMED TIRE TREAD LOSS CONDITIONAL INSPECTION PER 05-51-16-212-014.  DURING INSPECTION FOUND 3 CLAMPS ON RT GEAR HARNESS BROKEN AND 1 PANEL SUPPORT BENT IN RT WHEEL WELL.  AWAITING REPAIR  INSTRUCTIONS OR ERA.
